It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Vaccination & Immunization Message Board


Vaccination & Immunization Board Index


i'm feeling pain in the area where the tetanus injection was given........i've applied ice taken antibiotics nd all stufs but dont get relief its 24 hrs frm that moment nd i hvn't got relief my parents hve gone out to take another antibiotic nd i hope that could help me.
I'm 15 yrs old nd is in a grt pain nd i'm sad also as 2 days after der is my first term exam...................!:-(
Tetanus shots are painful. I wouldn't worry about that part. They can also cause a reaction that makes you feel worse. Antibiotics can take several days to show any improvement if you didn't get a shot of one to kick start things. 24 hours is just not long enough to show any improvement in that area.





All times are GMT -7. The time now is 12:54 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!